MathSciNet Relay Station
MathSciNet bibliographic data
MR855787 65M10
Bona, Jerry L.; Dougalis, Vassilios A.; Karakashian, Ohannes A. Fully discrete Galerkin methods for the Korteweg-de Vries equation. Comput. Math. Appl. Ser. A 12 (1986), no. 7, 859–884.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement